| Model Number |
72404233-12 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
06/11/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) experienced pain.During a revision surgery, the physician explanted and replaced the device.There were no further patient complications.
Additional Manufacturer Narrative
Model number/catalog number: 720185-01.Serial number: n/a.Batch/lot number: 1100652370.Model/catalog description: reservoir flat iz 100 ml.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.There was no report of a device performance allegation.Pain is acknowledged within the instructions for use (ifu) and is not related to off-label use or failure to follow instructions.The reported patient symptom of pain is a known risk associated with this device type and indicated as such in the instructions for use.